Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Urge for frequent urination, dripping after urination. What is the reason?

Hi, Lately, after I m done peeing I get this sensation of going Again to pee? I have only been feeling this during the past week or so. Since I have been fasting due to Ramadan, I assumed It s due to alot of water I drink in a short period of time? I don t feel any major burning sensation, but feel a little Dripping sensation righ after I pee. Please help me, and shed some light of the probable cause Thank. AO
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Sir, please let me know your age . These are symptoms of an enlarged prostate, but occasionally
a urinary tract infection can also have such symptoms. You get a complete routine urine examination
done and also a ultrsound for both kidneys and prostate and revert back to me. thanks.
Answered: Tue, 14 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor